# SDR YENA20161102966

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 50,098 hours, 17,547 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HYD G RSVR LOW LEVEL ECAM MESSAGE.  FOLLOWED THE QRH, TURNED OFF THE PTU, ENGINE NR 1 HYRDRAULIC PUMP AND PERFORM A MLG GRAVITY EXTENSION.  THE ACFT LANDED WITHOUT INCIDENT.   DURING TROUBLESHOOTING, HYD PRESS LINE WAS FOUND TO BE LOOSE. TORQUED LEAK CHECK OK. NO DPI POPPED, BUT AS A PRECAUTIONARY R+R #1 ENG CASE DRAIN FILTER AND HP+LP FILTER IN THE GREEN SYS PER AMM 29-11-43/44 SVC HYD SYS 12-12-00. PERFORMED ENGINE RUN. OPS CHECK AND LEAK CHECK PASSED. PERFORMED TASK 32-00-00-860-003-A TO PUT LANDING GEAR SYS BACK TO NORMAL MODE AFTER A FREE-FALL EXTENSION. A/C OK FOR SERVICE.
